# SDR YENA20120604519

- Difficulty date: June 4, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 16,731 hours, 10,147 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6401 BOS-BNA, ON HEAVY MAINTENANCE CHECK FOUND AFT CABIN RIGHT SEAT TRACK HAS CORROSION AT FR 84 AS MARKED P/N 170-86082-005.  REPAIRED BY BLENDING TO REMOVE CORROSION, HFEC, FILL AND BLEND AREA WITH HYSOL EA9396.  INSTALL FABRICATED STRAP WITH EXISTING FASTENERS AND 4 FASTENERS PAST BLEND ON BOTH LEGS OF STRAP, PRIME, TOPCOAT AND FILLET SEALANT APPLIED AS PER EC E12-315-01.
